Advertisement -- Learn more about ads on this site.


    PATRICIAAK   230,139
SparkPoints
100,000 or more SparkPoints
 
 
Ouch

Wednesday, November 06, 2013

I had to stop my Celebrex (anti-inflamatory, pain med) in preparation for my upcoming surgery. All I can say is, 'more ouch'. I am counting the days until my total knee replacement.
SHARE
  Member Comments About This Blog Post:

STITCH4EVER 11/8/2013 4:50PM

    I REMEMBER WHEN THEY TOOK ME OFF VIOXX. I WENT FROM TOTALLY FUNCTIONAL TO WALKING WITH TWO CANES IN LESS THAN A WEEK. THEN IT WAS A WHEELCHAIR FOR NEARLY TWO YEARS BEFORE I SUCKED IT UP AND GOT BACK ON TRACK. MY KIDNEYS ARE FAILING SO NO MORE NSAIDS FOR ME. NOW I HAVE TO JUST TOUGH IT OUT AND USE HEAT OR ICE. WE DO WHAT WE HAVE TO DO TO SURVIVE. GOOD LUCK WITH YOUR SURGERY. I TOO HAVE A KNEE THAT NEEDS REPLACING BUT I CAN'T HAVE IT DONE. BUMMER!
ERIN

Report Inappropriate Comment
DIBANANA 11/8/2013 9:57AM

  I hope your surgery goes well. Take care.

Report Inappropriate Comment
LINDA! 11/7/2013 9:58PM

    Praying that the pain will decrease.

Report Inappropriate Comment
EDWARDS1411 11/7/2013 3:01PM

    I've never been able to take Celebrex - way too rough on my system. The best one for me was actually Vioxx before it was taken off the market. Hope you can cope until your surgery!!! It's getting closer and soon it will be behind you!

Report Inappropriate Comment
KNYAGENYA 11/7/2013 10:45AM

    Oh no!

Report Inappropriate Comment
DESERTDREAMERS 11/7/2013 5:49AM

    I'm on 400-800 mg of ibuprofen (Motrin) daily. It's for my back. When I have to stop taking it before a medical procedure, I realize my knees hurt, my shoulders hurt ... heck, just about everything hurts! I sympathize!

Report Inappropriate Comment
NELLIEC 11/7/2013 12:36AM

    I have had to stop my blood thinner (aspirin) and my iron for my endoscopic ultrasound coming up to check on my stomach tumor.
I am certainly feeling more achy so I can sympathize!

Report Inappropriate Comment
AMYISSUCCEEDING 11/7/2013 12:28AM

    Keeping you in my thoughts.
emoticon

Report Inappropriate Comment
DEE107 11/7/2013 12:14AM

    hang in my friend

Report Inappropriate Comment
JAMER123 11/6/2013 11:27PM

    That is so difficult!! Take it easy and I hope you don't have too long to be so uncomfortable. (Does Tylenol work for you?) Will be keeping you in my prayers!!
emoticon emoticon emoticon emoticon

Report Inappropriate Comment
1BEACHWALKER 11/6/2013 11:01PM

    Sorry you are in pain. Hang in there! Keep us posted. Since I am faced with knee replacement in the future, always good to know what you go through and how it went. Take care.

Report Inappropriate Comment
CASTIRONLADY 11/6/2013 10:50PM

    Ok I guessed wrong. I though you had already had surgery. Let me know how it gos.

Report Inappropriate Comment

Add Your Comment to the Blog Post


Log in to post a comment.
 


Other Entries by PATRICIAAK